# SDR ASAA12511229

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 21,998 hours, 6,547 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ZONE TEMP ILLUMINATED ON RECALL FOR CONT CAB.  NR 2 TEMP CONT LOGGED FLT DECK TRIM AIR FAULT LAST FLT.  PERFORMED FIM 21 62 TASK 842 & FAULT CLEARED.  BITE CK OF BOTH CONTROLLERS PASSED & GROUND FUNCTIONAL TEST PASSED.
